I have figured out my gastritis issues.
I have had allergies all my life. I have Hashimoto’s disease which is where your body attacks its own thyroid gland. I’ve been suspected of having an auto-immune problem that attacks the liver, though since I was on the carnivore diet I felt great.
So I just couldn’t figure out why the last three weeks or so my stomach has been so upset again, my back hurting, side ache. It occurred to me to check the side effects and interaction of Melatonin (which has been making me sleep so well).
Sure enough, people with auto-immune diseases should not take it. I also have a lot of genes for both Crohn’s Disease and Celiac–also auto-immune–and these symptoms were very like Crohn’s.
So that means benadryl twice a day for a while until things subside here. Some liver support, a careful diet. Maybe even a short fast. My auto-immune problems are probably the reason I do so well on carnivore–too many plant substances bother me.
Always research carefully any herbs or supplements you take. Especially if you have arthritis, allergies, Hashimoto’s, Lyme Disease, Lupus or any other auto-immune disease. If you have a brittle system, try carnivore as an elimination diet for a few weeks, then gradually add things back in if you feel you need to.
Figuring this out is a huge relief since I didn’t want to do doctors and tests right now.
I wonder how long before it all settles down.
BTW people with auto-immune problems have an over reaction of the immune system which often kills people with bad cases of the flu or Covid-19. Called a cytokine storm. I’m also Type A which increases risks–I must be very careful here. I once used a gentle face peel and had an inflammation response (not a reaction to the drug but an over-reaction immune response to the irritation–something that happens with burn patients as well) and my face swelled up so I looked like Porkie Pig and my throat started closing. Five hours later of cortisone and Benadryl IV in a hospital I was almost ok.
This reaction feels like a Crohn’s type problem and my liver feels swollen as well.
I’ll report in as I un-swell. Benadryl twice/day and some liver support I know agrees with me.